Hi juliereyn: I too take Celexa. I'm up to 40 mg-(started out at 20). I've been taking this med for depression and anxiety and thank goodness, this is the only AD that has helped me! In response to your question about "buzzing in your ears" while on this med; yes, I too have experienced this, still do. Thank you for writing in as I didn't know what that buzzing was from, and now, I do! Being I take a bunch of different meds, I wasn't quite sure what would give me that buzzing? Thanx again. Good Luck to you ~I'
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have buzzing in both ears from taking tramadol, is this likely to go when i comeoff the treatment?
Posted 3 Aug 2009 • 2 answers
Posted 3 Feb 2013 • 5 answers
Posted 21 Jan 2015 • 3 answers
Posted 21 Dec 2015 • 4 answers
Posted 17 Dec 2016 • 2 answers